Journal article icon

Journal article

A note on Tightness of Capacities Associated with Dirichlet Forms

Actions


Access Document


Publisher copy:
10.1112/blms/24.2.181

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Bulletin of the London Mathematical Society More from this journal
Volume:
24
Issue:
2
Pages:
181-184
Publication date:
1992-03-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Pubs id:
pubs:366654
UUID:
uuid:233bd573-0bd5-4a04-b699-56644814bfee
Local pid:
pubs:366654
Source identifiers:
366654
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP